# SDR SWAA2021082218311

- Difficulty date: January 22, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 28,672 hours, 17,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S AFT I/B SEAT TRACK IS OUT OF LIMITS. / REMOVED AND REPLACED CAPT'S AFT I/B SEAT TRACK PER AMM 25-11-11.
